MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; SCS LEAD
Model Number 3169
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Failure of Implant (1924); Undesired Nerve Stimulation (1980); Inadequate Pain Relief (2388)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient was experiencing uncomfortable and ineffective therapy.Trouble shooting was unable to solve the issue.As such surgical intervention may be pending to address the issue.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs occipital lead, model: 3189, udi: (b)(4), serial:(b)(6), batch:5728527.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information received indicated that patient underwent surgical intervention on (b)(6) 2024 where the left eft supra-orbital lead replaced with a new one and therapy restored.
 
Additional Manufacturer Narrative
Updated h6 and captured product problem in b1.

Brand Name
QUATTRODE LEAD WIDE SPACED, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19036733
Report Number1627487-2024-07885
Device Sequence Number20600366
Product Code LGW
UDI-Device Identifier05414734406116
UDI-Public(01)05414734406116(10)5649123(17)180921
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2018
Device Model Number3169
Device Lot Number5649123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer05/30/2024
06/11/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date06/10/2024
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR X 2; SCS EXTENSION X 4; SCS IPG; SUPRA-ORBITAL X 3 LEAD
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Patient Weight150 KG